# SDR SIMA20150511001

- Difficulty date: May 11, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 37,686 hours, 33,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMER FLASHLIGHT CRADLE BROKEN.  R & R CAPTAIN`S EMER FLASHLIGHT CRADLE IAW EMB TASK 33-50-16-000-801-A & TASK 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
